American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Časlav V. Stanojević. Structure of Fourier and Fourier-Stieltjes coefficients of series with slowly varying convergence moduli. Bull. Amer. Math. Soc. 19 (1988) 283-286. MR 940488.
Abstract, references, and article information   
View Article: PDF

[2] Romuald Dąbrowski. On Fourier coefficients of a continuous periodic function of bounded entropy norm. Bull. Amer. Math. Soc. 18 (1988) 49-51. MR 919659.
Abstract, references, and article information   
View Article: PDF

[3] B. Korenblum. A generalization of two classical convergence tests for Fourier series, and some new Banach spaces of functions. Bull. Amer. Math. Soc. 9 (1983) 215-218. MR 707960.
Abstract, references, and article information   
View Article: PDF

[4] John W. Garrett and Časlav V. Stanojević. Integrability of shifted trigonometric series. Bull. Amer. Math. Soc. 82 (1976) 252. MR 0410229.
Abstract, references, and article information   
View Article: PDF

[5] John W. Garrett and Časlav V. Stanojević. On $L^1$ convergence of certain cosine sums. Bull. Amer. Math. Soc. 82 (1976) 129-130. MR 0394001.
Abstract, references, and article information   
View Article: PDF

[6] Wo-Sang Young. On rearrangements of Walsh-Fourier series and Hardy-Littlewood type maximal inequalities. Bull. Amer. Math. Soc. 80 (1974) 490-494. MR 0333571.
Abstract, references, and article information   
View Article: PDF

[7] Richard A. Hunt and Wo-Sang Young. A weighted norm inequality for Fourier series. Bull. Amer. Math. Soc. 80 (1974) 274-277. MR 0338655.
Abstract, references, and article information   
View Article: PDF

[8] Charles Fefferman. On the divergence of multiple Fourier series. Bull. Amer. Math. Soc. 77 (1971) 191-195. MR 0279529.
Abstract, references, and article information   
View Article: PDF

[9] J. Marshall Ash and Grant V. Welland. Convergence, summability, and uniqueness of multiple trigonometric series. Bull. Amer. Math. Soc. 77 (1971) 123-127. MR 0275054.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia